Hi I am currently taking 1mg of clonazepam 2x a day, I also am taking vicodin and morphiine and trying to get away from the last 2. My question is does anyone know if the tired feeling ever go away,,, I heard that clonazepam does help with anxiety and stress but as a mother of 3 my energy level is low when I take clonazepam alone. All replys are appreciated:)
Yes, the tired feelings go away. I have been one Klonopin for 20 years, I love it. It should help you with getting off the other meds as well. Good luck taking care of 3 kids, I had 2 and thought I would lose my mind at times. But I survived and so did they, so the meds work.
alisha29, i too have the worse anxiety/panic which land me in the hospital thinking its a heart attack, i am on xanax 2 time a day to controll it, but only take it when i feel an anxiety attack comming cause like you the tiredness is horrible for me, especially the day after i take it. i am also on a taper off of percocet 10/325, i am going thru lots of wds and its horrible. but im just so tired of this pain pill addiction. what started off to help me for pain is now taking it just to feel normal and not go thru wds. so along with a great dr i have were getting myself off of percocet. i also take aspirin daily, 40mg of prozac, 1.25 mg of premarin, simvastatin, so you see, i feel just awfull and dont like the amount of pills i have to take every day. stess is horrible when not kept under controll, mines at times takes a reign of my life and i hate it. sorry so long and i hope this helped
I take clonazepam and buspirone and have been taking it for 8 years. I am tired of taking meds to feel normal. but if I do not take them I am an emotional wreck. I am trying to find herbal medicines that work so I do not have to take the meds. It is helpful taking them but after being on them for a long time, they start not to work anymore.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2010 • 1 answer
Posted 2 Feb 2012 • 2 answers
Posted 24 Feb 2013 • 12 answers
Posted 19 Dec 2016 • 1 answer
Posted 1 Oct 2017 • 1 answer